Geodesics on the tangent sphere bundles over space forms.
Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 106-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__288_151802,
author = {Shigeo Sasaki},
title = {Geodesics on the tangent sphere bundles over space forms.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {106--120},
year = {1976},
volume = {288},
zbl = {0333.53031},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__288_151802/}
}
Shigeo Sasaki. Geodesics on the tangent sphere bundles over space forms.. Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 106-120. http://geodesic.mathdoc.fr/item/JRAM_1976__288_151802/